# SDR AALA202502055871

- Difficulty date: February 4, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N431AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10385
- Aircraft time: 14,266 hours, 3,806 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015002
- Condition: Defective
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED THAT THE FLASHLIGHT AT 1L IS OPERATIONAL BUT THE CHARGING LIGHT IS NOT BLINKING DURING THE TEST. MAINTENANCE REPLACED THE FLASHLIGHT PER AMM 25-65-00.
